I started taking meds about 11 days ago and my appetite is very low. Had anyone had this side affect?
Takes a couple of weeks for the side effects to subside and another couple of weeks for the medication to reach maximum effectiveness. Your appetite will return in due time.
You'll find that your appetite will return soon. In the meantime, be mindful of this and try to eat healthfully but include some higher carb/calorie foods that you enjoy. Best of luck to you.
Just wanted to let everyone know if you don't hear from me as often now it's because we placed mom in a nursing home Febr 21st and it has just about killed me. I never knew I could hurt so bad. I have been busy with seeing her and taking/trying to take care of her credit cards.
But, as far as your appetite, it could be the meds. Give it time to see. I was on some that took my appetite away. But, I have somewhat that going on now and I know it's from this going on with my precious mother.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.